A game-theoretic model of tenure

Research output: Chapter in Book/Report/Conference proceedingChapter

2 Scopus citations
Original languageEnglish (US)
Title of host publicationInternational Series in Operations Research and Management Science
PublisherSpringer New York LLC
Pages287-305
Number of pages19
DOIs
StatePublished - Jan 1 2014

Publication series

NameInternational Series in Operations Research and Management Science
Volume194
ISSN (Print)0884-8289

All Science Journal Classification (ASJC) codes

  • Software
  • Computer Science Applications
  • Strategy and Management
  • Management Science and Operations Research
  • Applied Mathematics

Cite this

Chatterjee, K., & Marshall, R. C. (2014). A game-theoretic model of tenure. In International Series in Operations Research and Management Science (pp. 287-305). (International Series in Operations Research and Management Science; Vol. 194). Springer New York LLC. https://doi.org/10.1007/978-1-4614-7095-3_11